# SDR CVGA20113531

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N597DA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5359
- Aircraft time: 10,246 hours, 5,819 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"STALL FAIL" YELLOW CAS MESSAGE ILLUMINATED IN FLIGHT.
